Geometric & Functional Analysis GAFA

, Volume 13, Issue 4, pp 681–719

Density results for automorphic forms on Hilbert modular groups

Original Article
  • 53 Downloads

Abstract

((no abstract))

Keywords.

((no keywords)) 

Mathematics Subject Classification (2000).

((no classification)) 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  1. 1.Mathematisch InstituutUniversiteit UtrechtTA UtrechtThe Netherlands
  2. 2.Facultad de Matemática, Astronomía y Física, CIEMUniversidad Nacional de CórdobaCórdobaArgentina

Personalised recommendations